# SDR A6WA201303294845

- Difficulty date: March 22, 2013
- Submitted: March 29, 2013
- Operation: Air carrier
- Aircraft: N418
- Make and model: Cndair CL6002B19
- Aircraft serial: 7618
- Aircraft time: 26,129 hours, 24,608 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Skin
- Condition: Chafed
- Location: Rt Mlg Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT MLG DOOR HAS CHAFE MARKS ON INNER SKIN.  REMOVED AND REPLACED WITH NEW INNER SKIN IAW SRM 51-23-00.
